Citations of

William Y.C. Chen, Husam L. Saad and Lisa H. Sun, The Bivariate Rogers-Szegö Polynomials, J. Phys. A: Math. Theor., 40 (2007) 6071–6084, arXiv: math.CO/0612430.

  1. M.A. Abdlhusein, The Euler operator for basic hypergeometric series, Int. J. Adv. Appl. Math. Mech. 2(2014) 42-52.

  2. M.A. Abdlhusein, The Generalized Hahn Polynomials, TWMS J. Appl. Eng. Math. 5(2015) 231.

  3. M.A. Abdlhusein, Two operator representations for the trivariate q-polynomials and Hahn polynomials, Ramanujan J. 40(2016) 491-509.

  4. J. Cao, Bivariate generating functions for Rogers–Szegö polynomials, Appl. Math. Comput. 217(2010) 2209-2216.

  5. V.Y.B. Chen and N.S.S. Gu, The Cauchy operator for basic hypergeometric series, Adv. in Appl. Math. 41(2008) 177-196.

  6. W.Y.C. Chen, H.L. Saad and L.H. Sun, An operator approach to the Al-Salam-Carlitz polynomials, arXiv:0910.1746.

  7. H.L. Saad and A.A. Sukhi, The q-Exponential Operator, Appl. Math. Sci. 7(2005) 6369-6380.

  8. E. Saltürk and I. Siap, On Generalized Gaussian Numbers, Albanian J. Math. 6(2012) 97-102.

  9. H.M. Srivastava and M.A. Abdlhusein, New forms of the Cauchy operator and some of their applications, Russ. J. Math. Phys. 23(2016) 124-134.

  10. P.J. Szabłowski, Probabilistic implications of symmetries of q-Hermite and Al-Salam–Chihara polynomials, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 11(2008) 513-522.

  11. P.J. Szabłowski, Towards a q-analogue of the Kibble–Slepian formula in 3 dimensions, J. Funct. Anal. 262(2012) 210-233.

  12. P.J. Szabłowski, On the q-Hermite polynomials and their relationship with some other families of orthogonal polynomials, Demonstr. Math. 46(2013) 679-708.

  13. C.R. Vinroot, Multivariate Rogers-Szegöpolynomials and flags in finite vector spaces, arXiv:1011.0984.

  14. C.R. Vinroot, An enumeration of flags in finite vector spaces, Electron. J. Combin. 19(2012) #P5.

  15. Z. Zhang and T. Wang, Operator identities involving the bivariate Rogers–Szegö polynomials and their applications to the multiple q-series identities, J. Math. Anal. Appl. 343(2008) 884-903.

  16. Y. Zhou and Q.M. Luo, Some New Generating Functions for q-Hahn Polynomials, J. Appl. Math. 2014(2014) 419365:1-419365:5.


back to homepage